Alert archive / Indiana / River Flood Warnings in 2014
River Flood Warning 163, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at May 22, 2014, 11:09 AM EDT for Daviess County, Greene County, Knox County, Indiana. It took effect at May 24, 2014, 8:00 AM EDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- May 22, 2014, 11:09 AM EDT (15:09 UTC)
- In effect from
- May 24, 2014, 8:00 AM EDT
- Expired
- May 26, 2014, 4:40 AM EDT
- In force
- 45 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Daviess County, IN, Greene County, IN, Knox County, IN
The radar
The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White River (IN) at Newberry (NWBI3). The gauge peaked at 11.45 ft at May 24, 2014, 5:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 13 ft
- Moderate stage
- 19 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03360500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at May 22, 10:25 AM EDT, 44 minutes earlier.
Area forecast discussion, May 22, 10:25 AM EDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1025 AM EDT THU MAY 22 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 319 AM EDT THU MAY 22 2014 WEAK CONVECTION WILL LINGER OVER THE FAR SOUTHERN COUNTIES OF CENTRAL INDIANA THROUGH DAYBREAK. AFTER THAT...HIGH PRESSURE WILL BUILD INTO THE REGION AND PROVIDE DRY CONDITIONS THROUGH MONDAY. FURTHER OUT...THE NEXT CHANCE FOR PRECIP WILL BE IN THE EXTENDED PERIOD WHEN AN UPPER LEVEL SYSTEM BRINGS SHOWERS AND THUNDERSTORMS FROM TUESDAY THROUGH THURSDAY. && .NEAR TERM /REST OF TODAY/... ISSUED AT 955 AM EDT THU MAY 22 2014 CURRENT FORECAST IS ON TRACK AND ONLY MINOR TWEAKS MADE TO GRIDS. COLD FRONT ACROSS OUR FAR SOUTH AT 13Z WILL MOVE SOUTH OF THE OHIO RIVER THIS AFTERNOON AS HIGH PRESSURE OVER THE UPPER MIDWEST BUILDS EASTWARD. SKIES WERE MOSTLY CLEAR OVER CENTRAL AND NORTHERN SECTIONS AND PARTLY CLOUDY FAR SOUTH. A THUNDERSTORM COMPLEX OVER NORTHWEST MISSOURI MAY SPREAD INCREASING HIGH CLOUDS INTO OUR REGION BY LATE AFTERNOON. WITH THIS BEING LATE IT SHOULD HAVE LITTLE EFFECT ON OUR TEMPERATURES. HIGH TEMPERATURES TODAY WILL RANGE FROM THE LOWER AND MIDDLE 70S OVER FAR NORTHERN SECTIONS TO NEAR 80 SOUTH. && .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... ISSUED AT 319 AM EDT THU MAY 22 2014 HIGH PRESSURE AT THE SURFACE AND ALOFT WILL PREVAIL FOR DURATION OF SHORT TERM PERIOD...RESULTING IN DRY CONDITIONS. NORTHEASTERLY FLOW AROUND UPPER RIDGE WILL RESULT IN SLIGHTLY COOLER TEMPS FOR FRIDAY...BUT TEMPS WILL GRADUALLY REBOUND THROUGH THE WEEKEND. HIGHS WILL ONLY TOP OFF IN THE LOW TO MID 70S ON FRIDAY...BUT WILL CLIMB BACK INTO THE MID TO UPPER 70S ON SATURDAY. MEANWHILE...OVERNIGHT LOWS WILL START OUT IN THE LOW TO MID 50S AT THE BEGINNING OF THE SHORT TERM PERIOD...AND THEN INCREASE INTO THE MID TO UPPER 50S BY SATURDAY NIGHT. STUCK CLOSE TO A MODEL BLEND FOR TEMPS. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... ISSUED AT 316 PM EDT WED MAY 21 2014 FOCUS FOR THE EXTENDED WILL BE ON TEMPERATURES AND POPS. ONLY MAIN DIFFERENCE IN THE EXTENDED MODELS IS THAT THE 00Z GFS WAS WELL SOUTHWEST OF THE THE 12Z ECMWF AND ECMWF ENSEMBLE MEANS AS WELL AS THE 00Z GEM WITH THE POSITIONING OF THE UPPER LOW AT 00Z WEDNESDAY. WITH THE 00Z GFS BEING AN OUTLIER...WILL LEAN TOWARDS THE OTHER MAJORITY. AT ANY RATE...MODELS AGREE THAT AN UPPER RIDGE WILL SETTLE ACROSS THE AREA LATE IN THE MEMORIAL DAY WEEKEND AND MEMORIAL DAY ITSELF BEFORE THE OHIO VALLEY PART OF THE RIDGE BREAKS DOWN AS AN UPPER LOW MOVES INTO THE OZARKS BY WEDNESDAY EVENING PER THE MAJORITY MODEL BLEND. ANY IMPULSE ROUNDING THE BASE OF THE UPPER LOW AND EJECTING NORTHEAST WILL INTERACT WITH INCREASING MOISTURE AND INSTABILITY FROM WEAK LOW LEVEL FLOW OFF THE GULF...AND COULD TOUCH OFF A FEW THUNDERSTORMS BY TUESDAY AND PERHAPS EARLIER. THE SOUTHERLY FLOW WILL ALSO RESULT IN WARMING WITH SLIGHTLY ABOVE NORMAL TEMPERATURES IN THE UPPER 70S AND LOWER 80S PER REGIONAL ALLBLEND LOOKING GOOD FOR SUNDAY AND MID 80S LOOKING REASONABLE BY MONDAY. && .AVIATION /DISCUSSION FOR THE 221500Z TAF UPDATE/... ISSUED AT 1025 AM EDT THU MAY 22 2014 KIND TAF LOOKS GOOD. ONLY MINOR TWEAKS MADE. AT KBMG...CLOUDS WILL CONTINUE TO LIFT AND BREAK UP THIS MORNING...RETURNING TO VFR BY EARLY AFTERNOON. PREVIOUS DISCUSSION FOLLOWS... VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD SAVE AN HOUR OR TWO OF MVFR FOG THIS MORNING AS A COLD FRONT HAS BEEN SLOW TO ADVANCE SOUTHEASTWARD OVERNIGHT. STILL...EXPECT THE FRONT TO REACH IND AND HUF SHORTLY AFTER ISSUANCE TIME AND BMG AROUND 15Z. LIGHT AND VARIABLE WINDS SHOULD PICK UP TO NEAR 10 KNOTS BEHIND THE FRONT AND BECOME NORTH. THEN...WINDS WILL BECOME LIGHT ONCE AGAIN TONIGHT. HOWEVER...WITH DRIER AIR IN PLACE...DO NOT THINK FOG WILL BE AN ISSUE OVERNIGHT. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...TDUD NEAR TERM...JH SHORT TERM...TDUD LONG TERM....MK AVIATION...MK/50 VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 22, 4:49 AM EDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 449 AM EDT THU MAY 22 2014 INZ021-028>031-035>049-052>057-061>065-070>072-230900- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON- SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE- JACKSON-JENNINGS- 449 AM EDT THU MAY 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DISCUSSION: HIGH PRESSURE WILL RESULT IN DRY CONDITIONS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY AND WEDNESDAY. CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS CENTRAL INDIANA ON TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051-060-067>069-230900- VIGO-SULLIVAN-KNOX-DAVIESS-MARTIN- 449 AM EDT THU MAY 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: RIVER FLOODING. HAZARDS: RIVER FLOODING ALONG PORTIONS OF WHITE AND WABASH RIVERS. TIMING: RIVER FLOODING ONGOING. DISCUSSION: HIGH PRESSURE WILL RESULT IN DRY CONDITIONS TODAY AND TONIGHT...BUT RIVER FLOODING IS STILL ONGOING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THERE IS A CHANCE FOR THUNDERSTORMS ON TUESDAY AND WEDNESDAY. CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. RIVER FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH AND WHITE RIVERS. DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS CENTRAL INDIANA ON TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, May 22, 8:47 AM EDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
847 AM EDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL 1 W PLAINFIELD 39.70N 86.41W
05/21/2014 E1.00 INCH HENDRICKS IN PUBLIC
&&
JHLocal storm report, May 22, 11:06 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1106 AM EDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM HAIL WEST LAFAYETTE 40.44N 86.91W
05/21/2014 E0.75 INCH TIPPECANOE IN TRAINED SPOTTER
0121 PM HAIL WEST LAFAYETTE 40.44N 86.91W
05/21/2014 E0.88 INCH TIPPECANOE IN PUBLIC
0208 PM HAIL FRANKFORT 40.28N 86.51W
05/21/2014 E1.00 INCH CLINTON IN TRAINED SPOTTER
WIND GUSTS UP TO 50 MPH ALSO REPORTED.
0213 PM HAIL FRANKFORT 40.28N 86.51W
05/21/2014 E1.00 INCH CLINTON IN COUNTY OFFICIAL
REPORTED JUST SOUTH OF FRANKFORT AIRPORT.
0229 PM HAIL 8 N LEBANON 40.17N 86.47W
05/21/2014 E1.50 INCH BOONE IN AMATEUR RADIO
REPORTED NEAR CR 200 E AND 850 N.
0243 PM HAIL 5 NE LEBANON 40.10N 86.41W
05/21/2014 E1.75 INCH BOONE IN AMATEUR RADIO
CR 375 E AND SR 47.
0256 PM HAIL 6 E LEBANON 40.05N 86.36W
05/21/2014 E0.70 INCH BOONE IN AMATEUR RADIO
CR 350 N AND 600 E.
0308 PM HAIL 6 NE KIRKLIN 40.25N 86.28W
05/21/2014 E1.00 INCH CLINTON IN AMATEUR RADIO
0311 PM HAIL LEBANON 40.05N 86.47W
05/21/2014 E0.88 INCH BOONE IN AMATEUR RADIO
LOCATED AT HIGHWAY 421 AND STATE ROUTE 32
0319 PM HAIL WESTFIELD 40.05N 86.13W
05/21/2014 E0.50 INCH HAMILTON IN TRAINED SPOTTER
0339 PM HAIL CARMEL 39.97N 86.11W
05/21/2014 E0.50 INCH HAMILTON IN TRAINED SPOTTER
MIXED WITH HEAVY RAIN...LASTING 2 TO 4 MINUTES IN
DURATION... LOCATED AT 116 AND MERIDIAN
0344 PM HAIL CARMEL 39.97N 86.11W
05/21/2014 E0.50 INCH HAMILTON IN PUBLIC
LOCATED NEAR 116TH STREET AND US31
0345 PM HAIL 7 NE WHITESTOWN 40.07N 86.25W
05/21/2014 E0.50 INCH BOONE IN COCORAHS
0345 PM HAIL 5 SSW CARMEL 39.90N 86.15W
05/21/2014 E0.50 INCH MARION IN PUBLIC
REPORT FROM TWITTER
0346 PM HAIL 1 SE CASTLETON 39.89N 86.04W
05/21/2014 E0.50 INCH MARION IN PUBLIC
0348 PM HAIL 11 N INDIANAPOLIS 39.94N 86.15W
05/21/2014 E0.50 INCH HAMILTON IN PUBLIC
0349 PM HAIL 9 NE INDIANAPOLIS 39.87N 86.03W
05/21/2014 E0.25 INCH MARION IN CO-OP OBSERVER
0400 PM HAIL 9 NW INDIANAPOLIS 39.87N 86.27W
05/21/2014 E0.88 INCH MARION IN AMATEUR RADIO
0411 PM HAIL CARMEL 39.97N 86.11W
05/21/2014 E0.50 INCH HAMILTON IN PUBLIC
SOUTHWEST SIDE OF THE CITY
0416 PM HAIL 1 E INDIANAPOLIS 39.78N 86.13W
05/21/2014 E1.25 INCH MARION IN PUBLIC
TIME ESTIMATED. VIA FACEBOOK.
0418 PM HAIL 1 ENE SPEEDWAY 39.80N 86.23W
05/21/2014 E0.70 INCH MARION IN AMATEUR RADIO
LOCATED AT INDIANAPOLIS MOTOR SPEEDWAY...RELAYED REPORT
0421 PM HAIL LEBANON 40.05N 86.47W
05/21/2014 E0.25 INCH BOONE IN TRAINED SPOTTER
0422 PM HAIL LEBANON 40.05N 86.47W
05/21/2014 E0.25 INCH BOONE IN AMATEUR RADIO
ONE MINUTE DURATION
0423 PM HAIL 1 N INDIANAPOLIS 39.79N 86.15W
05/21/2014 E1.00 INCH MARION IN AMATEUR RADIO
LOCATED AT WTHR STUDIO AND 10TH AND MERIDIAN
0423 PM HAIL 1 NW INDIANAPOLIS 39.79N 86.16W
05/21/2014 E0.88 INCH MARION IN AMATEUR RADIO
0424 PM HAIL 1 SE INDIANAPOLIS 39.77N 86.13W
05/21/2014 E1.00 INCH MARION IN TRAINED SPOTTER
LOCATED AT FOUNTAIN SQUARE
0424 PM HAIL 1 NNW INDIANAPOLIS 39.79N 86.15W
05/21/2014 E1.00 INCH MARION IN EMERGENCY MNGR
0425 PM HAIL 1 NNW INDIANAPOLIS 39.79N 86.15W
05/21/2014 E0.75 INCH MARION IN TRAINED SPOTTER
LOCATED AT IUPUI
0427 PM HAIL BROWNSBURG 39.84N 86.39W
05/21/2014 E0.25 INCH HENDRICKS IN TRAINED SPOTTER
ONE MINUTE DURATION
0429 PM HAIL BEECH GROVE 39.72N 86.09W
05/21/2014 E1.00 INCH MARION IN TRAINED SPOTTER
0430 PM HAIL INDIANAPOLIS 39.78N 86.15W
05/21/2014 M1.00 INCH MARION IN PUBLIC
0430 PM HAIL 1 N SOUTHPORT 39.67N 86.12W
05/21/2014 E1.25 INCH MARION IN STORM CHASER
0433 PM HAIL 6 S INDIANAPOLIS 39.69N 86.15W
05/21/2014 E1.25 INCH MARION IN TRAINED SPOTTER
STREET FLOODING
0434 PM HAIL PITTSBORO 39.87N 86.46W
05/21/2014 E1.50 INCH HENDRICKS IN AMATEUR RADIO
LOCATED AT COUNTY ROAD 550 NORTH AND COUNTRY ROAD 400
EAST
0434 PM HAIL 6 SE INDIANAPOLIS 39.71N 86.07W
05/21/2014 E1.75 INCH MARION IN TRAINED SPOTTER
NEAR THE INTERSECTION OF INTERSTATE 65 AND 465
0435 PM HAIL BEECH GROVE 39.72N 86.09W
05/21/2014 E0.88 INCH MARION IN AMATEUR RADIO
0435 PM HAIL 10 SE PERRYSVILLE 39.95N 87.30W
05/21/2014 M1.50 INCH FOUNTAIN IN PUBLIC
TIME ESTIMATED. VIA FACEBOOK.
0438 PM HAIL 1 SW ZIONSVILLE 39.94N 86.29W
05/21/2014 E0.50 INCH BOONE IN PUBLIC
0438 PM HAIL 6 S INDIANAPOLIS 39.69N 86.15W
05/21/2014 E1.00 INCH MARION IN NWS EMPLOYEE
NEAR THE INTERSECTION OF INTERSTATE 465 AND U.S. 31
0440 PM HAIL 6 S INDIANAPOLIS 39.69N 86.15W
05/21/2014 E1.00 INCH MARION IN EMERGENCY MNGR
0440 PM TSTM WND GST 6 S INDIANAPOLIS 39.69N 86.15W
05/21/2014 E60.00 MPH MARION IN EMERGENCY MNGR
0441 PM HAIL KINGMAN 39.97N 87.28W
05/21/2014 E0.70 INCH FOUNTAIN IN AMATEUR RADIO
0443 PM HAIL KINGMAN 39.97N 87.28W
05/21/2014 E1.75 INCH FOUNTAIN IN AMATEUR RADIO
0444 PM HAIL 2 WNW SOUTHPORT 39.67N 86.15W
05/21/2014 E1.00 INCH MARION IN AMATEUR RADIO
0445 PM HAIL 3 N ZIONSVILLE 40.00N 86.27W
05/21/2014 E0.88 INCH BOONE IN PUBLIC
0445 PM HAIL 1 SE BROWNSBURG 39.83N 86.38W
05/21/2014 E0.75 INCH HENDRICKS IN AMATEUR RADIO
0447 PM HAIL CLERMONT 39.82N 86.32W
05/21/2014 E0.70 INCH MARION IN AMATEUR RADIO
0448 PM HAIL 5 SE BEECH GROVE 39.66N 86.02W
05/21/2014 E1.00 INCH MARION IN NWS EMPLOYEE
0450 PM HAIL 6 SE INDIANAPOLIS 39.71N 86.07W
05/21/2014 E1.25 INCH MARION IN PUBLIC
TIME ESTIMATED. VIA FACEBOOK.
0453 PM HAIL 1 NE BAINBRIDGE 39.77N 86.80W
05/21/2014 E0.88 INCH PUTNAM IN EMERGENCY MNGR
0454 PM HAIL 10 SE INDIANAPOLIS 39.67N 86.01W
05/21/2014 E1.00 INCH MARION IN TRAINED SPOTTER
SOME FLASH FLOODING OF PARKING LOTS AND ROADS
0454 PM TSTM WND GST AVON 39.76N 86.38W
05/21/2014 E60.00 MPH HENDRICKS IN AMATEUR RADIO
0454 PM HAIL SHELBYVILLE 39.52N 85.78W
05/21/2014 E1.00 INCH SHELBY IN TRAINED SPOTTER
FLOODING OF SOME ROADS AND PARKING LOTS
0454 PM HAIL AVON 39.76N 86.38W
05/21/2014 E0.25 INCH HENDRICKS IN AMATEUR RADIO
0455 PM TSTM WND DMG 2 ESE GREENWOOD 39.60N 86.08W
05/21/2014 JOHNSON IN TRAINED SPOTTER
TREES SNAPPED OR UPROOTED
0500 PM TSTM WND DMG LEBANON 40.05N 86.47W
05/21/2014 BOONE IN TRAINED SPOTTER
NUMEROUS TREES AND POWER LINES DOWN. TIME ESTIMATED
0500 PM FLASH FLOOD LEBANON 40.05N 86.47W
05/21/2014 BOONE IN TRAINED SPOTTER
NUMEROUS TREES AND POWER LINES DOWN. TIME ESTIMATED
0508 PM TSTM WND GST 4 S SHELBYVILLE 39.47N 85.78W
05/21/2014 M57.00 MPH SHELBY IN AMATEUR RADIO
0519 PM HAIL COATESVILLE 39.69N 86.67W
05/21/2014 E1.00 INCH HENDRICKS IN AMATEUR RADIO
0530 PM FLASH FLOOD INDIANAPOLIS 39.78N 86.15W
05/21/2014 MARION IN AMATEUR RADIO
WATER IS ABOUT 2 FEET DEEP AT NORTH EMERSON AND EDGEWOOD
DRIVE
0530 PM TSTM WND DMG 10 SW SHELBYVILLE 39.42N 85.91W
05/21/2014 SHELBY IN PUBLIC
2 TREES UPROOTED AND TRAMPOLINE THROWN ON A TREE.
0536 PM FLASH FLOOD LEBANON 40.05N 86.47W
05/21/2014 BOONE IN AMATEUR RADIO
EIGHTEEN INCHES OF WATER ON SMILEY STREET
0539 PM HAIL CLAYTON 39.69N 86.52W
05/21/2014 E1.00 INCH HENDRICKS IN AMATEUR RADIO
0541 PM FLASH FLOOD LEBANON 40.05N 86.47W
05/21/2014 BOONE IN AMATEUR RADIO
0541 PM TSTM WND DMG LEBANON 40.05N 86.47W
05/21/2014 BOONE IN AMATEUR RADIO
A THREE-FOOT DIAMETER TREE DOWN ALONG WITH A UTILITY
POLE...MANY FLOODING REPORTS RECEIVED BUT NO SPECIFICS
0545 PM HAIL GREENSBURG 39.34N 85.48W
05/21/2014 E1.25 INCH DECATUR IN PUBLIC
0551 PM HAIL BROOKLYN 39.54N 86.37W
05/21/2014 E0.88 INCH MORGAN IN PUBLIC
0554 PM TSTM WND DMG 5 E GREENWOOD 39.62N 86.02W
05/21/2014 JOHNSON IN AMATEUR RADIO
TWO-FOOT DIAMETER SECTION OF A TREE SPLIT...BLOCKING
ROCKLANE ROAD...PUBLIC SAFETY ON SCENE
0556 PM HAIL 1 W PLAINFIELD 39.70N 86.41W
05/21/2014 E1.00 INCH HENDRICKS IN PUBLIC
0558 PM TSTM WND DMG FLAT ROCK 39.36N 85.83W
05/21/2014 SHELBY IN AMATEUR RADIO
TREES DOWN IN SOUTHERN SHELBY COUNTY NEAR COUNTY ROAD 700
SOUTH AND 300 EAST...FLAT ROCK IS ROUGH APPROXIMATION OF
CROSS ROADS
0600 PM HAIL BROOKLYN 39.54N 86.37W
05/21/2014 E1.00 INCH MORGAN IN PUBLIC
FROM RETIRED NWS EMPLOYEE
0600 PM HAIL MOORESVILLE 39.62N 86.37W
05/21/2014 E1.00 INCH MORGAN IN TRAINED SPOTTER
0600 PM FLASH FLOOD LETTS 39.23N 85.56W
05/21/2014 DECATUR IN TRAINED SPOTTER
ALSO 35 MPH WIND AND PEA SIZE HAIL
0603 PM FLASH FLOOD LEBANON 40.05N 86.47W
05/21/2014 BOONE IN AMATEUR RADIO
TWO FEET OF WATER ON THE ROADS AT 500 BLOCK TO THE 800
BLOCK OF EAST STREET
0615 PM HAIL WAVELAND 39.88N 87.05W
05/21/2014 E2.75 INCH MONTGOMERY IN PUBLIC
VIA FACEBOOK.
0624 PM HAIL NOBLESVILLE 40.06N 86.03W
05/21/2014 E0.25 INCH HAMILTON IN TRAINED SPOTTER
0627 PM HAIL CLAYTON 39.69N 86.52W
05/21/2014 E0.25 INCH HENDRICKS IN AMATEUR RADIO
0637 PM HAIL 7 W DANVILLE 39.76N 86.65W
05/21/2014 E0.25 INCH HENDRICKS IN AMATEUR RADIO
LOCATED AT STATE ROUTE 75 AND US 40
0650 PM TSTM WND DMG 5 S BEECH GROVE 39.64N 86.09W
05/21/2014 MARION IN NWS EMPLOYEE
TREES DOWN
0705 PM HEAVY RAIN BROOKLYN 39.54N 86.37W
05/21/2014 M1.31 INCH MORGAN IN PUBLIC
NINTY-MINUTE TOTAL ENDING AT 1905 EDT
0714 PM HAIL NORTH VERNON 39.01N 85.63W
05/21/2014 E0.25 INCH JENNINGS IN TRAINED SPOTTER
1015 PM TSTM WND GST REELSVILLE 39.55N 86.96W
05/21/2014 E65.00 MPH PUTNAM IN FIRE DEPT/RESCUE
1025 PM TSTM WND DMG 1 S DANA 39.79N 87.49W
05/21/2014 VERMILLION IN LAW ENFORCEMENT
TREES DOWN. ALSO...MINOR STREET FLOODING.
1037 PM TSTM WND GST REELSVILLE 39.55N 86.96W
05/21/2014 E55.00 MPH PUTNAM IN FIRE DEPT/RESCUE
1104 PM HAIL 4 SW CLOVERDALE 39.48N 86.85W
05/21/2014 M0.70 INCH PUTNAM IN EMERGENCY MNGR
1206 AM HAIL 4 NE BLOOMINGTON 39.21N 86.47W
05/22/2014 M0.88 INCH MONROE IN TRAINED SPOTTER
1236 AM HAIL 5 SW BLOOMINGTON 39.12N 86.59W
05/22/2014 E1.00 INCH MONROE IN TRAINED SPOTTER
&&
JHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 8:01 PM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Johnson, Shelby | 4 hr |
| May 21, 9:07 PM EDT | Severe Thunderstorm Warning | IND | Parke, Vermillion | 38 min |
| May 21, 9:24 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion, Warren | 51 min |
| May 21, 9:32 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings | 43 min |
| May 21, 9:37 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 38 min |
| May 21, 9:41 PM EDT | Areal Flood Warning | IND | Clay, Fountain, Hendricks, Montgomery, Owen, Parke and 3 more | 8 hr |
| May 21, 9:45 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Putnam, Vermillion, Vigo | 45 min |
| May 21, 10:12 PM EDT | River Flood Warning | IND | Boone, Marion | 17 hr |
| May 21, 10:26 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Parke, Putnam, Vigo | 49 min |
| May 21, 10:54 PM EDT | River Flood Warning | IND | Bartholomew | 13 hr |
| May 22, 12:24 AM EDT | Severe Thunderstorm Warning | IND | Brown, Jackson, Lawrence, Monroe | 36 min |
| May 22, 12:52 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings, Lawrence, Monroe | 6 hr |
| May 22, 12:58 AM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings, Lawrence | 47 min |
| May 22, 1:01 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Sullivan, Vigo | 44 min |
| May 22, 1:16 AM EDT | Areal Flood Warning | IND | Clay, Greene, Monroe, Owen, Sullivan, Vigo | 6 hr |
| May 22, 2:37 AM EDT | Areal Flood Warning | IND | Lawrence, Martin | 6 hr |
| May 22, 6:42 AM EDT | River Flood Warning | IND | Marion | 24 hr |
| May 22, 6:42 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 3 days |
| May 22, 6:42 AM EDT | River Flood Warning | IND | Johnson | 24 hr |
| May 22, 6:42 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 38 hr |
| May 22, 11:09 AM EDT | River Flood Warning | IND | Greene, Monroe, Owen | 3 days |
| May 22, 11:09 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 4 days |
| May 22, 11:09 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 5 days |
| May 22, 11:09 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 59 hr |
Nearby
River Flood Warnings in Indiana, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.